Alert archive / Ohio / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 63, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 3, 2007, 4:18 PM EDT for Auglaize County, Mercer County, Ohio. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2007, 4:18 PM EDT (20:18 UTC)
- Expired
- Jun 3, 2007, 5:00 PM EDT
- In force
- 42 min
- Issued by
- NWS Wilmington, OH
- Area
- Counties, with a storm outline in the text
Counties Auglaize County, OH, Mercer County, OH
The radar
The Cincinnati radar (KILN), 133 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.3 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 76 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 1196 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KILN 032019
SVRILN
OHC011-107-032100-
/O.NEW.KILN.SV.W.0063.070603T2018Z-070603T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
418 PM EDT SUN JUN 3 2007
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN AUGLAIZE COUNTY IN WEST CENTRAL OHIO...
EASTERN MERCER COUNTY IN WEST CENTRAL OHIO...
* UNTIL 500 PM EDT.
* AT 414 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
TO 60 MPH. THIS STORM WAS LOCATED NEAR MONTEZUMA...MOVING NORTHEAST
AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
ST. MARYS...
NEW KNOXVILLE...
WAPAKONETA...
IN ADDITION...BULKHEAD...NEPTUNE...STATE ROUTE 116 AT STATE ROUTE
197...MOULTON...FRYBURG...KOSSUTH AND BUCKLAND ARE NEAR THE PATH OF
THIS SEVERE THUNDERSTORM.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
THIS STORM IS ALSO CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES
WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4049 8464 4043 8443 4048 8435 4049 8416
4064 8409 4069 8443
$$
RYAN1 follow-up statement
000
WWUS51 KILN 032043
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
442 PM EDT SUN JUN 3 2007
OHC107-032052-
/O.CAN.KILN.SV.W.0063.000000T0000Z-070603T2100Z/
MERCER OH-
442 PM EDT SUN JUN 3 2007
...THE SEVERE THUNDERSTORM WARNING FOR MERCER COUNTY HAS BEEN
CANCELLED...
THE THUNDERSTORM HAS MOVED OUT OF THE COUNTY.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 4056 8445 4043 8443 4048 8435 4049 8416
4065 8415 4065 8424 4069 8443
$$
OHC011-032100-
/O.CON.KILN.SV.W.0063.000000T0000Z-070603T2100Z/
AUGLAIZE OH-
442 PM EDT SUN JUN 3 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR WESTERN AUGLAIZE COUNTY...
AT 439 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR ST. MARYS...MOVING
NORTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
NEW KNOXVILLE...WAPAKONETA AND CRIDERSVILLE.
IN ADDITION...STATE ROUTE 116 AT STATE ROUTE 197...MOULTON...KOSSUTH
AND BUCKLAND ARE NEAR THE PATH OF THIS STORM.
THIS STORM IS ALSO CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES
WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4056 8445 4043 8443 4048 8435 4049 8416
4065 8415 4065 8424 4069 8443
$$
RYANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:45 PM EDT, 33 minutes earlier.
Area forecast discussion, Jun 3, 3:45 PM EDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 345 PM EDT SUN JUN 3 2007 .SYNOPSIS... A COLD FRONT PUSHING EAST THROUGH THE OHIO VALLEY WILL INTERACT WITH A MOIST AND UNSTABLE AIR MASS TONIGHT AND MONDAY. COOLER AND DRIER AIR WILL WORK INTO THE REGION ON TUESDAY. && .NEAR TERM /THROUGH TONIGHT/... CONVECTION HAS STARTED TO DEVELOP THIS AFTERNOON WITH THE BEST COVERAGE IN THE WESTERN PART OF THE FORECAST AREA BY MID SUNDAY AFTERNOON. THE REMNANTS OF THE TROPICAL SYSTEM BERRY WILL CONTINUE TO MOVE UP THE EAST COAST TONIGHT. AN UPPER LEVEL LOW AND TROUGH REMAINED TO OUR WEST TODAY. THE ASSOCIATED SURFACE LOW EXTENDED ACROSS LOWER WI...IL AND IND WITH A COLD FRONT ACROSS WESTERN IND. MODELS SIMILAR WITH MOVEMENT OF THE SYSTEMS...MOVING THE UPPER LEVEL LOW/TROUGH INTO THE GREAT LAKES TONIGHT. THE ASSOCIATED COLD FRONT MOVES INTO WESTERN OH BY 00Z AND THEN THROUGH MOST OF THE FORECAST AREA. REMNANTS OF BERRY MOVING UP THE COAST MAY SLOW THE PROGRESSION OF THE UPPER LEVEL SYSTEM IN THE MIDWEST COMPARED TO WHAT MODELS INDICATE. HOWEVER...WILL KEEP THUNDERSTORMS IN THE FORECAST FOR CWA THROUGH TONIGHT WITH CHANCES DIMINISHING BY 06Z. USED CLOSE TO MAV TEMPERATURES FOR FORECAST LOWS. && .SHORT TERM /MONDAY THROUGH MONDAY NIGHT/... UPPER LEVEL LOW PRESSURE SYSTEM WEAKENS INTO TROUGH BY 18Z MON AND IS STILL WEST OF AREA. A SECONDARY FRONT SWINGS THROUGH THE AREA MONDAY NIGHT AND THE UPPER LEVEL PATTERN BECOMES MORE ZONAL BY 12Z TUE. RESULT IS LIKELY POPS FOR MON...MAINLY AFTERNOON...AND A CONTINUED THREAT OF SHOWERS/THUNDERSTORMS MON NIGHT. USED CLOSE TO MAV TEMP FOR HIGHS AND LOWS. && .LONG TERM /TUESDAY THROUGH SUNDAY/... LINGERING TROF OVER THE GREAT LAKES TO PROVIDE A CONTINUED CHC OF SHOWERS/THUNDERSTORMS ON TUESDAY. UPPER LEVEL FLOW TRANSITIONS TO A NWRLY FLOW PATTERN BRIEFLY...WITH A SFC RIDGE BLDG IN TUE NIGHT INTO WED. THIS WL ALLOW FOR DRY WX AND MORE SEASONABLY TEMPS. THESE SEASONABLE TEMPS WL BE SHORT LIVED WITH A SOUTHERLY FLOW DEVELOPING ON THE BACKSIDE OF THIS RETREATING HIGH ON THURSDAY. UPPER LEVEL RIDGE TO RE-ESTABLISH ITSELF FROM THE SE U.S. THRU THE GREAT LAKES ON THURSDAY. A SERIES OF SHORT WAVES TO PASS THROUGH THE GREAT LAKES REGION BEGINNING ON FRIDAY. THIS WILL FLATTEN OUT THE NRN PORTION OF THE RIDGE...ALLOWING A SFC COLD FRONT TO DROP SE INTO THE OHIO VALLEY AND LAY OUT E-W AND WEAKEN AS IT ENCOUNTERS THE UPPER LEVEL RIDGE. WL THEREFORE CONTINUE A CHC OF THUNDERSTORMS LATE ON THURSDAY NIGHT INTO THE NW AND THEN ACROSS THE ENTIRE FA ON FRIDAY THRU NEXT WEEKEND. GENERALLY PREFER TEMPS AT OR A LTL ABOVE MEX GUID TUESDAY THRU FRI AND THEN AT OR SLIGHTLY BELOW GUID FOR THE REMAINDER OF THE FCST PERIOD. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... FCST AREA REMAINS UNDERNEATH AC/CI SHIELD FROM REMNANTS OF BARRY. CLOUDS ARE THINNING THOUGH...AND WDLY SCT CONVECTION HAS BEGUN TO FIRE JUST WEST OF REGION ACRS CNTRL/NRN INDIANA WHERE THERE IS GREATER INSTABILITY DUE TO MORE SUNSHINE. COLD FRONT EXTNDG SOUTH FROM NRN ILLINOIS INTO WRN KY/TN. ATMOSPHERE PROGGED TO BECOME MORE UNSTABLE AS AFTN PROGRESSES. NICE LO LVL CONV AND MID LVL PVA AXIS SET UP OVER WESTERN FCST AREA BY LATE AFTN. THIS COMBINED WITH INCREASING FORCING DUE TO APPCHG FRNTL BNDRY WILL ENABLE SCT TO NMRS TSTMS TO DVLP ACRS TERMINALS. HAVE INSERTED VCTS AT ALL TAF SITES BY LATE AFTN...AND INTRODUCED FOUR HOUR TEMPOS WHEN TSTM COVERAGE SHOULD HAVE THE GREATEST IMPACT AT EACH TERMINAL. KCVG/KLUK/KDAY WILL BE AFFECTED INITIALLY BY 20-21Z WITH ACTIVITY SPREADING EAST TO AFFECT KILN/KCMH/KLCK INTO THE ERLY EVNG. GUSTY WINDS WILL BE POSSIBLE WITHIN TSTMS. FRNTL BNDRY BECOMES RATHER DIFFUSE AS IT MOVES INTO FCST AREA OVERNIGHT. FORCING DECREASES SUBSTANTIALLY WITH INSTABILITY DIMINISHING LATE TONIGHT. THIS SHOULD KEEP DRY WX AT THE TERMINALS FROM LATE EVNG ON OTHER THAN A RENEGADE -SHRA. CU/SC MAY SCATTER OUT AFT MIDNIGHT...PARTICULARLY AT KCVG AND KLUK AS DRIER AIR BRIEFLY WORKS INTO REGION. LESS CLOUDS AND LIGHT WINDS SHOULD PROMOTE MVFR VSBY RESTRICTIONS AT ALL TERMINALS NEAR DAYBREAK...WITH POTENTIAL FOR IFR VSBYS AT KLUK. UPR LO WILL SLOWLY MOVE EAST INTO SW LOWER MICHIGAN ON MONDAY AS SFC LO INTENSIFIES OVER CNTRL GRT LKS. WEAK LO LVL CAA AND STEEPENING LAPSE RATES WILL ALLOW FOR SCT/BKN CU TO DVLP QUICKLY MON MRNG. SCT CONVECTION WILL DVLP AGAIN BUT SHOULD NOT AFFECT TERMINALS UNTIL AROUND OR AFT 18Z MON. THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON/EVENING INTO EARLY TUESDAY...AND AGAIN ON FRIDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. &&
Hazardous weather outlook, Jun 3, 5:09 AM EDT, 11 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 509 AM EDT SUN JUN 3 2007 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-040915- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 509 AM EDT SUN JUN 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT AN ISOLATED THUNDERSTORM MIGHT REACH SEVERE LIMITS TODAY...AND MAY PRODUCE LARGE HAIL OR DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 4:25 PM EDT | Severe Thunderstorm Warning | ILN | Warren | 13 min |
| Jun 3, 4:28 PM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 47 min |
| Jun 3, 6:45 PM EDT | Severe Thunderstorm Warning | ILN | Mercer | 45 min |
| Jun 3, 7:29 PM EDT | Severe Thunderstorm Warning | ILN | Mercer | 46 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.